# SDR CALA2017050501235

- Difficulty date: May 1, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 106,959 hours, 16,655 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111T500751
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED AT STA 786 LBL 11. CABIN STA 786 LBL 11 FLOORBEAM UPPER CHORD CRACKED AREA (CRACK LENGTH 1.5IN). REPAIRED AS PER SRM 53-00-51 REPAIR 3 FIG 201 DETAIL II AND FORM 44.0008 ATTACHED ITEM 1-25 ACCOMPLISHED.
